# SDR UPS203427

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN PHL, MAINTENANCE FOUND AFT BODY SKIN CRACKED APPROX. STA 1213, LWR RIGHT SIDE JUST O/B OF GROUND PNEUMATIC CONN. DOOR.  REPAIRED IAW SRM 53-30-3.
